MathSciNet Relay Station
MathSciNet bibliographic data
MR1952406 (2003j:37067) 37F10 (28A78 30D05 30D30 37F35 37F50 39B12)
Kotus, Janina; Urbański, Mariusz Hausdorff dimension and Hausdorff measures of Julia sets of elliptic functions. Bull. London Math. Soc. 35 (2003), no. 2, 269–275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement